Aleve PM Caplets, Fast Acting Sleep Aid and Pain Relief for Headaches, Muscle Aches, Non-Habit Forming 220 mg Naproxen Sodium and 25 mg Diphenhydramine HCl Capsules, 80 count
- Aleve PM helps you fall asleep and wake refreshed and feeling relieved from pain into the morning.
- Only Aleve PM combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve.
- Two Aleve PM caplets help you fall asleep fast and stay asleep when in pain.
- Take Aleve PM for relief of occasional sleeplessness associated with minor aches and pains.
- The Aleve PM Easy Open and Soft Grip Caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.
| Active Ingredients | Diphenhydramine, Naproxen Sodium |
| Ingredients | Purified Water, Hypromellose, Talc, Stearate, Titanium Dioxide., Povidone, Microcrystalline Cellulose, Polyethylene Glycol, Pain Reliever, Active Ingredients: In Each Caplet: Diphenhydramine Hydrochloride (25 Mg), Naproxen Sodium (220 Mg) (naproxen 200 Mg) (nsaid). Purposes: Nighttime Sleep-Aid, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Carnauba Wax, Fd&c Blue 2 Aluminum Lake |
| Expiry Date | Dec 2027 |
| Product Benefits | Soothing |
| Item Dimensions L X W X H | 2.21 X 1.64 X 3.59 Inches |
| Specific Uses For Product | Fever |
| Product Type | Medication |
| Brand | Aleve |
-
Save 10% when you buy two or more items.
-
Get 5% off your next purchase.
-
Enjoy free delivery on orders above CA$ 250.
-
Orders are processed and shipped from Toronto.
3-6 days (Domestic)
30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.
SKU |
BRSWKEI7AIHBSELK |
Category |
Health Care , Over-the-Counter Medication , Sleep Aids |
Tags |
Don’t let back, muscle or minor aches and pains keep you tossing and turning all night. Aleve PM is the first over-the-counter PM product with a sleep aid plus the 12-hour strength of Aleve. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever. Covered by the Bayer HealthCare – Consumer Health 60-Day Satisfaction Guarantee.
Important information
Safety Information
Keep out of reach of children. Store at room temperature.
Ingredients
Active Ingredients: In Each Caplet: Diphenhydramine Hydrochloride (25 mg), Naproxen Sodium (220 mg) (Naproxen 200 mg) (NSAID). Purposes: Nighttime Sleep-Aid, Pain Reliever, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Carnauba Wax, FD&C Blue 2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Purified Water, Talc, Titanium Dioxide.
Directions
Use as directed on the packaging.
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
2.21 x 1.64 x 3.59 inches; 2.08 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.









